Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Non-itchy welts on hips, increasing in size, have rough texture, spreading to abdomen and arms. What could be causing this?

About a week ago, I noticed about 4/5 small red, non-itchy welts on both hips. Over the last several days, they have gotten larger and have rougher texture. However, I have new welts showing up across my abdomen and arms. What could be causing this? At first I thought it might be bedbugs, but my boyfriend share the same bed most nights.
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for query.Probably you have acute urticaria.You should start an antihistaminic tablet(hydroxygene 10mg daily).Take a coarse of antihelminthic medicine.Avoid sea foods,peas,,cheese and nuts.Get your urine and blood report(Hb%,TC,DC,ESR,blood sugar,urea,creatinine) done.Fix an appointment with your local dermatologist.
Answered: Fri, 14 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor